# SDR 2006FA0000977

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: General aviation
- Aircraft: N784B
- Make and model: Amd FALCON50MYST
- Aircraft serial: 118
- Aircraft time: 2,986 hours, 1,767 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 803682
- Part serial: 1759
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR SELECTED (DOWN), LT GEAR DOOR INDICATION LIGHT REMAIND RED. MANUAL GEAR PROCEDURES USED TO CLOSE DOOR.
